# SDR ASAA2012091992917

- Difficulty date: September 1, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 15,571 hours, 4,937 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 4997 · APU System Wiring
- Part: Connector
- Part number: BACC63CN2430SN
- Condition: Unsecure
- Location: Apu Starter Gen
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WILL NOT START.  APU BITE TEST SHOWS MX MESSAGE 49-41254 START CONVERTER UNIT SHOWS START SYS INOPERATIVE.  ACCOMPLISHED FIM 49-40-00-810-821. FOUND STARTER GENERATOR WIRE HARNESS CONNECTOR D11118P NOT SEATED PROPERLY.  TIGHTENED CONNECTOR, APU STARTS NORMALLY.
